- Volume 9 Issue 4
REGULARIZED ELSENSTELN SERIES ON METAPLECTIC GROUPS
- Park, Young-Ho
- Published : 1994.10.01
Let V be a vector space of dimension m over Q, and let (, ) be a non-degenerate bilinear form on V. Let r be the Witt index of V, and let $V = V' + V_0 + V"$ be the Witt decomposition, where $V_0$ is anisotropic and V', V" are paired non-singularly. Let H = O(m-r, r) be the isometry group of V, (, ), viewed as an algebraic group over Q. Let G = Sp(n) be the symplectic group of rank n defined over Q.ed over Q.